I urinate frequently at night but not during the day, my blood sugar is about 80s during the day and about 160 @ night. I take 25 units of lantus (insulin glargine) @?

Nocturnal glycosuria. If your blood sugar is high at night, and you are peeing more often as a result, you need better night time control of you diabetes - so an Insulin dosage adjustment will be needed. If you are not taking multiple injections a day, you may need to start splitting your dose or adding nph at bedtime. Talk to your doctor about how to handle. It also helps to take multiple blood sugar readings at night.

Related Questions

My blood sugars have been over 400 for almost a year. I take over 200 units of lantus (insulin glargine) and novalog aday. How long can I last and live like this? Cp too

Diabetes. This much high sugar is very dangerous. Looks like you have high Insulin resistance. Loosing weight if your weight is high will certainly help. You should see an endocrinologist. Chest pain in a diabetic can be serious and you need cardiac work up. Read more...

Why do you have to give gliclazide and lantus (insulin glargine) together. Isn't lantus (insulin glargine) enough to lower blood sugar? Also why give these medications before food?

Too much 4 400 space. 1st drug stimulates your own insulin production. 2nd is long lasting insulin. There are multiple forms of insulin with different half lives and there are also insulin pumps which automate a lot of this stuff. Read more...

What are the symptoms or complications of uncontrolled sugar? I take 100 units of lantus (insulin glargine) and 2000 mg of metformin a day yet my sugar is near 300

Uncontrolled NIDDM. Uncontrolled dm has acute and chronic complications acute effects include metabolic imbalance, bad infections chronic complications include micro vascular damage kidneys, eye and neuropathy macrovascular includes coronary artery damage limb loss and stroke. Read more...

I'm on metformin, lantus (insulin glargine) n novolog. Can I replace the lantus (insulin glargine) n novolog w byetta to help w weight gain n still get the same sugar control?

Only with supervisio. Please contact your health care professional about making changes in your diabetic therapy. Byetta can be helpful in controlling diabetes, but may not solve your weight gain problem. That should be controlled, under supervision, with diet and exercise. Read more...
Ask your doctor. Without more detailed information about your medical history and diabetes management, your question can't be answered. Please discuss your diabetes management with your doctor to get the best medical recommendations. Read more...

Newly diagnosed type 1 diabetic. Lantus (insulin glargine) nighttime insulin only. Sugar pre dinner 184. Post 311. Do I need to go to ER?

Diabetes. Do you have a sliding scale of regular insulin for coverage of high blood sugars? This is not a critical number, I would first contact the doctor who prescribed the lantus (insulin glargine) and ask for advice. If you can not reach them, then the ER may be prudent. Read more...